# SDR DALA1026826901

- Difficulty date: September 9, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED ON WEB AND LOWER LEG STA 1460-1480 I/B OF STR 28R.  REMOVED AND REPLACED INTERCOSTAL DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 171028. (DL75E102740)
